MathSciNet Relay Station
MathSciNet bibliographic data
MR452716 90C40 (90B35)
Gittins, J. C.; Glazebrook, K. D. On Bayesian models in stochastic scheduling. J. Appl. Probability 14 (1977), no. 3, 556–565.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement